Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The Riesz decomposition for vector-valued amarts


Authors: G. A. Edgar and L. Sucheston
Journal: Bull. Amer. Math. Soc. 82 (1976), 632-634
MSC (1970): Primary 60G40, 60G45
MathSciNet review: 0415762
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60G40, 60G45

Retrieve articles in all journals with MSC (1970): 60G40, 60G45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14148-1
PII: S 0002-9904(1976)14148-1